MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM INTACT PARATHYROID HORMONE (PTH) ASSAY; PTH IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM INTACT PARATHYROID HORMONE (PTH) ASSAY; PTH IMMUNOASSAY
Model Number N/A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics is investigating.The interpretation of results of the instructions for use states: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." mdr 1219913-2019-00130 was filed for the same event.
 
Event or Problem Description
Discordant atellica im intact parathyroid hormone (pth) results were obtained on 2 days using reagent lot 22 for a total number of 15 discordant patient samples.The initial results were higher than the customer expected.The samples were repeated with reagent lot 24, and the results were lower.It is unknown if patient treatment was prescribed or altered.There was no report of adverse health consequences as a result of the discordant pth result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr on july 9, 2019.Additional information from 08/06/2019: customer reported higher patient values on reagent lot: 22 versus lot: 24 on the atellica im intact parathyroid hormone (pth) assay.Siemens reviewed the data set provided by the region.Based on the data set provided, the customer performed the initial patient correlation using 15 serum patient samples run on lot: 22 (on analyzer h00575) on 06/09/2019.The samples were then repeated on lot: 24 on a different analyzer (h00791) on 6/11/2019.The average bias observed on lot 22 was approximately 40% versus lot: 24.It appeared some of the 15 patient samples evaluated were repeated beyond the sample stability claims as stated in the instructions for use (ifu).Per ifu, the serum sample stability is 24 hours at 2-8 c.There was no qc performed on 06/10/2019.The qc performed on 06/09/2010 on lot: 22 was in range.Siemens cannot determine the root cause of the lot: 22 elevated results on 06/09/2019 and 06/10/2019.Siemens cannot rule out a pack specific issue with the ready pack that was on board the system as the cause of the elevated results.No product problem has been identified.No further evaluation of the device is required.Mdr 1219913-2019-00130 supplemental report 1 was filed for the same event.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2019-00129 on (b)(6)2019.Siemens filed mdr 1219913-2019-00129 supplemental report 1 on (b)(6)2019.Corrected information from (b)(6)2019: the following statement in mdr 1219913-2019-00129 supplemental report 1 section h10 was incorrect: "it appeared some of the(b)(4) patient samples evaluated were repeated beyond the sample stability claims as stated in the instructions for use (ifu).Per ifu, the serum sample stability is 24 hours at 2-8 c." the correct information is as follows: all (b)(4) patient samples evaluated with lot 24 were beyond the sample stability claims as stated in per the atellica instruction for use (ifu) part number 10995367_en rev.02, 2017-12.The serum sample stability as stated in the ifu states the samples are stable for 8 hours either at 25c or 2-8 c.All patient samples were beyond the 8 hours of testing and should not be considered in the investigation due to the use error.The following statement in mdr 1219913-2019-00129 supplemental report 1 h10 contained a typographical error in the date: "the qc performed on 06/09/10 on lot 22 was in range." the correct information is as follows: the qc performed on 06/09/2019 on lot 22 was in range.The corrected information does not change the previously communicated event problem and evaluation codes in section h6.No product problem has been identified.No further evaluation of the device is required.Mdr 1219913-2019-00130 supplemental report 2 was filed for the same event.

Brand Name
ATELLICA IM INTACT PARATHYROID HORMONE (PTH) ASSAY
Common Device Name
PTH IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key8775874
Report Number1219913-2019-00129
Device Sequence Number2539869
Product Code CEW
UDI-Device Identifier00630414599441
UDI-Public00630414599441
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K163658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2019
Device Model NumberN/A
Device Catalogue Number10995621
Device Lot Number04255022
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2019
Supplement Date Received by Manufacturer08/06/2019
09/04/2019
Initial Report FDA Received Date07/10/2019
Supplement Report FDA Received Date08/30/2019
09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1